# SDR AALA2018050109015

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 12,651 hours, 4,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL EMERGENCY EXIT SIGN LENS MISSING AT THE R1 DOOR.  REPLACED SIGN ASSEMBLY IAW AMM 33-51-01.  AIRCRAFT WAS GROUNDED.
